# SDR 96ZZZM1306

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203NE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 8,842 hours
- Stage of operation: AP
- Nature of condition: B, J, K
- Precautionary procedure: E

## Discrepancy

FLT 5750 - MIA - ON 15 MILE FINAL APPROACH, THE CAPTAIN NOTICED SMOKE IN THE COCKPIT.  THE RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AS A PRECAUTION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LARGE AMOUNTS OF OIL LEAKING INTO THE INTAKE, REMOVED AND REPLACED ENGINE.
